# SDR 2000ZZZX678

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45764
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap
- Part time: 55,626 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP SKIN JUST BELOW HINGE FITTING IS CRACKED STA XR 219.  STOP DRILLED CRACKS, NDT TO ASSURE CRACKS HAD BEEN STOPPED.  FABRICATED DOUBLER AND INSTALLED PER EO 99-136 WITH APPROVED 8110-3 DATED 9-15-99.    REF:  ZANTOP INTERNATIONAL AIRLINES, INC., ZIAA.  (X)
